# SDR AALA20040197

- Difficulty date: February 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO  RIGHT HAND UPPER EMERGENCY LIGHT AT SEAT 11D INOPERATIVE.  REPLACED BATTERY PACK FOR RIGHT HAND UPPER EMERGENCY LIGHT AT SEAT 11D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
